# SDR SWAA2022031528228

- Difficulty date: August 22, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OK TO INSTALL FOUND LEFT WING LEADING EDGE PANEL 521ZB CRACKED AT THE OUTBOARD FORWARD FASTENER HOLE / REPAIRED CRACK AT FASTNER HOLE AND REPAIRED ALUMINUM FOIL I/A/W SRM 51-70-04-2R-9 REV 68; SRM 51-70-04-2R-0 GENERAL; SRM 57-41-01-2R-6 REV 68;SRM 51-70-14-2R-3 REV 68.
